# SDR RAIA970905

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 6411343
- Condition: Failed
- Location: Lt Engine
- Part time: 4,112 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7134 - STL - LEFT ENGINE BLEED LEAK ILLUMINATED DURING CLIMB.  MAINTENANCE REPLACED LEFT BLEED AIR TEMPERATUR SWITCH.  (M)
